# SDR DALA2025082206253

- Difficulty date: August 15, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,917 hours, 42,766 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 628422-14AD REVISION ORIGINAL. REPAIR AT LT SIDE OF VERTICAL STAB SPAR AT ZFS=52.267.   (1144341)
